On a series of cosecants related to a problem in ergodic theory
Compositio Mathematica, Tome 26 (1973) no. 3, pp. 313-317
Cet article a éte moissonné depuis la source Numdam
@article{CM_1973__26_3_313_0,
author = {Petersen, Karl},
title = {On a series of cosecants related to a problem in ergodic theory},
journal = {Compositio Mathematica},
pages = {313--317},
year = {1973},
publisher = {Noordhoff International Publishing},
volume = {26},
number = {3},
mrnumber = {325927},
zbl = {0269.10030},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1973__26_3_313_0/}
}
TY - JOUR AU - Petersen, Karl TI - On a series of cosecants related to a problem in ergodic theory JO - Compositio Mathematica PY - 1973 SP - 313 EP - 317 VL - 26 IS - 3 PB - Noordhoff International Publishing UR - http://geodesic.mathdoc.fr/item/CM_1973__26_3_313_0/ LA - en ID - CM_1973__26_3_313_0 ER -
Petersen, Karl. On a series of cosecants related to a problem in ergodic theory. Compositio Mathematica, Tome 26 (1973) no. 3, pp. 313-317. http://geodesic.mathdoc.fr/item/CM_1973__26_3_313_0/
